# SDR HNA2024050900001

- Difficulty date: April 6, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bonding Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON UPPER AND LOWER ATTACHMENT BRACKETS ON RH WING TIP.  FABRICATED AND INSTALLED UPPER AND LOWER BONDING STRAPS ON R/H WINGTIP IAW EMB-145LR SRM 51-40-02
